# SDR AALA202203029403

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 34,811 hours, 4,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REMOVE AND REPLACE OFF-WING EMERGENCY ESCAPE SLIDE CYLINDER ASSEMBLY PER TASK CARD 72L80025004. REMOVED AND REPLACED OFF-WING EMERGENCY ESCAPE SLIDE CYLINDER ASSEMBLY PER TASK CARD 72L80025004.
